# SDR CA131204005

- Difficulty date: December 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,855 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Condition: Failed
- Location: Audio Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY BEFORE ARRIVAL, THE CREW REPORTED SMOKE IN THE CABIN, COMING FROM BEHIND THE ARMREST AT SEAT 17F.  NO EMERGENCY WAS DECLARED.  AUDIO JACK AT 17F REPLACED AND CONNECTOR INSPECTED NO FAULT FOUND.  CHECK SERV IAW 44-22-01.
